Aa
A
A
Close
Avatar universal
Period After Lupron?
I went through one round of IVF but ER was cancelled due to poor response. I stopped Lupron 2wks ago today and since this past Saturday I have had spotting which started out as "old blood" (brown) then went to dark red Sat. night, and has been brown again since Sunday. My question is is this normal, does it mean I will get a period soon?
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
This spotting is due to hormonal effect due to Lupron and you should get your periods soon. Wait for your periods. If you miss your periods, to confirm the status of pregnancy, I suggest you to test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources